Arbitrary Lagrangian-Eulerian discontinuous Galerkin methods for KdV type equations

Xue Hong University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2208.25001

Communications on Applied Mathematics and Computation, 4, 530-562, 2022.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-08-24 11:02:30 uploaded by yhxia ] [ 184 downloads ] [ 0 comments ]
@inproceedings{xue2022arbitrary,
  title={Arbitrary Lagrangian-Eulerian discontinuous Galerkin methods for KdV type equations},
  author={Xue Hong, and Yinhua Xia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220824110230538002724},
  booktitle={Communications on Applied Mathematics and Computation},
  volume={4},
  pages={530-562},
  year={2022},
}
Xue Hong, and Yinhua Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin methods for KdV type equations. 2022. Vol. 4. In Communications on Applied Mathematics and Computation. pp.530-562. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220824110230538002724.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved